Change search
ReferencesLink to record
Permanent link

Direct link
Uniform and tangential approximation on a strip by entire functions having optimal growth
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2003 (English)In: Computational methods in Function Theory, ISSN 1617-9447, Vol. 3, no 1-2, 359-383 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 3, no 1-2, 359-383 p.
National Category
URN: urn:nbn:se:kth:diva-85453OAI: diva2:499782
NR 20140805Available from: 2012-02-13 Created: 2012-02-13Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
In the same journal
Computational methods in Function Theory

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link